Rejoinder on ‘A review of distributed statistical inference’
Yuan Gao,
Weidong Liu,
Hansheng Wang,
Xiaozhou Wang,
Yibo Yan and
Riquan Zhang
Statistical Theory and Related Fields, 2022, vol. 6, issue 2, 111-113
Date: 2022
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1080/24754269.2022.2035304 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:tstfxx:v:6:y:2022:i:2:p:111-113
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/tstf20
DOI: 10.1080/24754269.2022.2035304
Access Statistics for this article
Statistical Theory and Related Fields is currently edited by Zhao Wei
More articles in Statistical Theory and Related Fields from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().